# SDR AUS20030572

- Difficulty date: May 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 4773209
- Condition: Failed
- Location: Cockpit Lights
- Part time: 12,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) INSTRUMENT LIGHTING SOLID STATE DIMMER TRANSISTORS BLOWN DUE TO WATER INGRESS THROUGH CRACKED WINDSCREEN. ELECTRICAL EQUIPMENTAND LOOMS CONTAMINATED WITH WATER.
